PetPlace.com Toxoplasmosis in Dogs - Page 4

My Pet: FREE Tools to Care for Your Pet and Connect with Others


Over 10,000 Vet Approved Articles Search All Articles

Toxoplasmosis in Dogs

By: Dr. Anne Marie Manning

Read By: Pet Lovers
Email To A Friend Print
Administer any medications prescribed by your veterinarian. Some antibiotics may cause intestinal upset resulting in vomiting and diarrhea. If vomiting and diarrhea occur during the administration of an antibiotic, contact your veterinarian as soon as possible.

Encourage your pet to eat and drink. Pets that are unwilling to eat or drink should be re-examined immediately. Your veterinarian will schedule a recheck examination and will submit blood to recheck antibody titers after the course of antibiotic administration is completed.

Comment & Share
Email To A Friend Print
Keep reading! This article has multiple pages.

Dog Photos Enjoy hundreds of beautiful dog photos Let's Be Friends Follow Us On Facebook Follow Us On twitter

Close

Email to a Friend

Article to eMail
Toxoplasmosis in Dogs




Thanks!
Close
My Pet
Coming Soon

Tools to Care for Your Pet and
Connect with Others!

Be the First to Know.
Notify Me